Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

My child vomits with yellow mucous and gets frequest cold. What is the remedy ?

Dear Doctor , My son age is 3 years 3 months.Whenever he is crying, he used to get vomiting with very thick yellow mucus.He is suffering with frequent little cough.Running nose with thick cold/fluid.if running nose get stopped,he will get fever .Doctor always said he has throat allergy .This is happening frequently.Doctor always used to prescribe Levolin,Taximo syrup for 5 days during fever.he used to get fever once in two months.Why it so.Can you please advise us.Always his ear filled with wax.
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
your kid is having recurrent infection
he needs check up by e n t doctor for problems in the ear
proper feeding and nutrition will increase the immunity of the body and will help him
get required investigations as suggested by paediatrician includind complete hemogram ,chest x ray ,sputum culture for proper treatment
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor